# SDR SWAA2022031883467

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,177 hours, 12,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF RH WING INOP / [01] RELAMPED EMERGENCY LIGHT AFT OF RH WING PER AMM 33-51-04. OPS CHECK GOOD.
